MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 6F TRIPLE-LUMEN CATHETER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 6F TRIPLE-LUMEN CATHETER; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 07/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that pic catheter had extravasation within 48 hours, requiring surgical re-approach.A hole was observed in the catheter extension.
 
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of refs1664 showed no other similar product complaint(s) from this lot number.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a catheter leak is inconclusive due to poor sample condition.One photo sample of a 6 fr tl powerpicc catheter was provided for evaluation.The catheter is shown outside of patient use and is located within a plastic bag.Blood residue is visible within the extension tubing.Suturing is present on the catheter wing and extends on the catheter tubing 1 cm depth marker.No apparent damage is visible on the extension tubing or catheter shaft.Since the alleged issue could not be confirmed from the photo sample provided, the complaint is inconclusive at this time.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description

Brand Name
POWERPICC 6F TRIPLE-LUMEN CATHETER
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15196063
Report Number3006260740-2022-03109
Device Sequence Number13981070
Product Code LJS
UDI-Device Identifier00801741028212
UDI-Public(01)00801741028212
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberN/A
Device Catalogue Number3386105
Device Lot NumberREFS1664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date09/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown